# SDR COMA9810013

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004449003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C TASK 532D-147-03I REVEALED RIGHT CENTER CROSSBEAM AT FRAME 28 TO BE CORRODED.  REMOVED CORRODED CROSSBEAM AND INSTALLED SERVICEBLE PART USING EMB 120 STANDARD PRACTICES.
